# SDR SWIA201440228

- Difficulty date: November 12, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE, DOOR SIDE, LUGS 4, 5, 6, 13, 19, 22, 24 HAVE GOUGES.  C-CHECK, RO 11/30/14, REWORKED PAX DOOR PIANO HINGE, DOOR SIDE & PIN REF REO.  HINGE & PIN ARE WITHIN ALLOWABLE WEAR LIMITS OF REO
